# SDR DALA2020111303713

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31978
- Aircraft time: 13,078 hours, 4,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD LEFT OVERWING EXIT LED LIGHT FLASHING THEN INOPERATIVE.  R & R LT FWD OVERWING SIDEWALL LIGHT, PER B737 AMM 33-21.  OPERATIONS TEST GOOD.
